Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 213, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Oct 2, 2021, 2:54 AM PDT. It took effect at Oct 2, 2021, 2:15 PM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2021, 2:54 AM PDT (09:54 UTC)
- In effect from
- Oct 2, 2021, 2:15 PM PDT
- Expired
- Oct 4, 2021, 5:00 AM PDT
- In force
- 39 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
281 WHUS76 KSEW 020954 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 254 AM PDT Sat Oct 2 2021 PZZ170-173-176-021800- /O.NEW.KSEW.SC.Y.0213.211003T0000Z-211004T0000Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 254 AM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT SUNDAY... * WHAT...Seas 9 to 12 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...From 5 PM this afternoon to 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-021800- /O.NEW.KSEW.SC.Y.0213.211003T0000Z-211004T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 254 AM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT SUNDAY... * WHAT...West winds 15 to 25 kt Sunday and seas 8 to 10 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...From 5 PM this afternoon to 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-021800- /O.NEW.KSEW.SC.Y.0213.211003T0000Z-211003T1200Z/ Grays Harbor Bar- 254 AM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WHAT...Combined seas 10 to 12 ft tonight. Bar conditions rough tonight. A maximum ebb currents will occur around 245 AM tonight. * WHERE...Grays Harbor Bar. * WHEN...From 5 PM this afternoon to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
8 follow-up statements
526 WHUS76 KSEW 021527 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 827 AM PDT Sat Oct 2 2021 PZZ170-173-176-022330- /O.CON.KSEW.SC.Y.0213.211003T0000Z-211004T0000Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 827 AM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT SUNDAY... * WHAT...Seas 9 to 12 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...From 5 PM this afternoon to 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-022330- /O.CON.KSEW.SC.Y.0213.211003T0000Z-211004T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 827 AM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT SUNDAY... * WHAT...West winds 15 to 25 kt Sunday and seas 8 to 10 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...From 5 PM this afternoon to 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-022330- /O.CON.KSEW.SC.Y.0213.211003T0000Z-211003T1200Z/ Grays Harbor Bar- 827 AM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WHAT...Combined seas building to 10 to 12 ft tonight. Bar conditions moderate becoming rough tonight. Maximum ebb current will occur around 245 AM tonight. * WHERE...Grays Harbor Bar. * WHEN...From 5 PM this afternoon to 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
518 WHUS76 KSEW 022115 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 215 PM PDT Sat Oct 2 2021 PZZ150-153-156-170-173-176-030515- /O.EXT.KSEW.SC.Y.0213.211002T2115Z-211004T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 215 PM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... * WHAT...Seas 10 to 12 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-030515- /O.EXT.KSEW.SC.Y.0213.211002T2115Z-211003T1200Z/ Grays Harbor Bar- 215 PM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Combined seas 6 to 8 ft building to 10 to 12 ft tonight, ten subsiding to 8 or 9 feet Sunday morning. Bar conditions moderate becoming rough tonight, then moderate Sunday morning. Maximum ebb currents will occur around 245 PM today, 245 AM tonight and 330 PM Sunday afternoon. * WHERE...Grays Harbor Bar. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
430 WHUS76 KSEW 030339 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 839 PM PDT Sat Oct 2 2021 PZZ150-153-156-170-173-176-031145- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 839 PM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WHAT...Seas 10 to 12 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 5 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-031145- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211003T1200Z/ Grays Harbor Bar- 839 PM PDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Combined seas 8 to 10 ft building to 10 to 12 ft tonight, then subsiding to 8 or 9 feet Sunday morning. Bar conditions rough tonight, then moderate Sunday morning. Maximum ebb currents will occur around 245 AM and 330 PM Sunday. * WHERE...Grays Harbor Bar. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
660 WHUS76 KSEW 030950 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 250 AM PDT Sun Oct 3 2021 PZZ170-173-176-031800- /O.EXT.KSEW.SC.Y.0213.000000T0000Z-211004T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 250 AM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...Seas 8 to 13 ft at 13 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-031800- /O.EXT.KSEW.SC.Y.0213.000000T0000Z-211004T0000Z/ Grays Harbor Bar- 250 AM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Combined seas 10 to 12 ft. Bar conditions rough. Maximum ebb currents will occur around 245 AM and 330 PM today. * WHERE...Grays Harbor Bar. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ150-153-156-031800- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 250 AM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Seas 9 to 11 ft at 13 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
827 WHUS76 KSEW 031517 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 817 AM PDT Sun Oct 3 2021 PZZ170-173-176-032330- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 817 AM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...Seas 10 to 13 ft at 13 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-032330- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T0000Z/ Grays Harbor Bar- 817 AM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Combined seas 10 to 12 ft subsiding to 8 or 9 feet tonight. Bar conditions rough becoming moderate tonight. Maximum ebb currents will occur around 330 PM today and 330 PM tonight. * WHERE...Grays Harbor Bar. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ150-153-156-032330- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 817 AM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Seas 10 to 11 ft at 13 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
311 WHUS76 KSEW 032114 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 214 PM PDT Sun Oct 3 2021 PZZ170-173-176-040515- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 214 PM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...Seas 10 ft at 12 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-040000- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T0000Z/ Grays Harbor Bar- 214 PM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Combined seas 10 ft subsiding to 8 or 9 feet tonight. Bar conditions rough becoming moderate tonight. Maximum ebb currents will occur around 330 PM this afternoon, 330 PM tonight and 4 PM Monday. * WHERE...Grays Harbor Bar. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ150-153-156-040000- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 214 PM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Seas 10 ft at 12 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
505 WHUS76 KSEW 040340 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 840 PM PDT Sun Oct 3 2021 PZZ170-173-176-041145- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 840 PM PDT Sun Oct 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WHAT...Seas 10 ft at 12 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
108 WHUS76 KSEW 040939 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 239 AM PDT Mon Oct 4 2021 PZZ170-173-176-041200- /O.CON.KSEW.SC.Y.0213.000000T0000Z-211004T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 239 AM PDT Mon Oct 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...Seas 8 to 10 ft at 12 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 2:10 AM PDT, 44 minutes earlier.
Area forecast discussion, Oct 2, 2:10 AM PDT, 44 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
210 AM PDT Sat Oct 2 2021
.SYNOPSIS...A weak dissipating front will reach Western Washington
Saturday night and Sunday morning. A cold front will reach
the area Tuesday or Tuesday night followed by a cool upper
trough on Wednesday.
&&
.SHORT TERM /TODAY THROUGH MONDAY/...A wet frontal system moving
into British Columbia will send clouds into Western Washington
through the weekend. The weak dissipating tail end of the front
might bring a little light rain to the area later Saturday night and
Sunday morning but that precip will only be light and spotty. Skies
will be party to mostly cloudy today through Monday--there are
likely to be a lot of mid and high clouds today but maybe the cloud
cover will thin out enough to call it filtered sunshine at times. 19
.LONG TERM /TUESDAY THROUGH FRIDAY/...A cold front will move through
the area Tuesday or Tuesday night. Precip amounts are not
impressive. A cool upper trough will move over the area midweek and
then the trough will weaken through the end of the week. High temps
will be in the mid and upper 50s and lows will be in the upper 30s
to mid 40s. 19
&&
.AVIATION...High pressure aloft over the area will shift inland this
morning with west to southwest flow aloft today. A weakening front
will move into the area tonight. The air mass will be stable. Mid
and high clouds today with patchy low clouds and fog this morning.
Low clouds developing at the coast tonight and spreading into parts
of the interior Sunday morning as the front arrives.
KSEA...Mid and high clouds today. Ceilings will lower after
midnight tonight with low clouds developing late Sunday morning.
Light north wind this morning becoming westerly this afternoon
then southerly tonight. 16
&&
.MARINE...High pressure over the Coastal Waters today will shift
inland tonight as a weak front reaches the area. The front will
fall apart as it moves inland on Sunday. A second frontal system
will move through the area Monday night and Tuesday. West swell
will build to 10 to 12 feet tonight and Sunday then subside. 16
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory from 5 PM this afternoon to 5 PM PDT Sunday
for Coastal Waters From Cape Flattery To James Island 10 To
60 Nm-Coastal Waters From Cape Flattery To James Island Out
10 Nm-Coastal Waters From James Island To Point Grenville
10 To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm-Coastal Waters From Point Grenville To
Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm.
&&
www.weather.gov/seattleNearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.